# SDR TL9R200400002

- Difficulty date: July 24, 2004
- Submitted: August 19, 2004
- Operation: General aviation
- Filed by: Safran Landing Systems Wheel & Brake Services, LLC, repair station TL9R551N
- Make and model: Airbus A320-233
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20225310
- Part serial: 04750
- Condition: Binding
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE A320 NR 1 BRAKE WAS REMOVED AS WORN TO LIMITS. THERE WERE NO OPERATIONAL PROBLEMS OR UNUSUAL INDICATIONS LEADING UP TO THE REMOVAL.  WHILE ATTEMPTING TO REMOVE THE NR 1 MAIN WHEEL TO FACILITATE REMOVAL OF THE BRAKE, IT WOULD NOT COME OFF AS THE BRAKE WAS JAMMED INTO THE WHEEL. THE WHEEL AND BRAKE WERE REMOVED AS ONE PIECE.  BRAKE ROTOR DRIVE BLOCKS WERE DISCOVERED TO HAVE SEPARATED FROM THE ROTOR CAUSING THE WHEEL AND BRAKE TO BE JAMMED AGAINST EACH OTHER.
